# SDR AALA202408274183

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,592 hours, 39,180 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746003620200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BOLT ATTACHMENT LOCATED AT SLAT TRACK 12 (LOWER MID BOLT) ON LEFT-HAND WING.  REPLACED BOLT PER AMM 27-84-62-400-001-A.
